# SDR UALA2013021800978

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 51,040 hours, 20,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT O/B PYLON PANEL DAMAGED.  PERFORM INTERIM REPAIR IAW ECRA 5454-01067 PART 1.  THIS REPAIR IS ACCEPTABLE UNTIL 11-19-13 WITH AN HFEC INSPECTION TO VERIFY A CRACK FREE CONDITION WITHIN 125 FLIGHT HOURS.
